T Nation

Androsol and Accutane

I know this topic has been addressed several times. But I’ve yet to find one with any “real” information. So let me ask it again and hope that someone could shed a light on the subject. Is there any increased negative side effects when using accutane with either Androsol or MAg-10? Thank you in advance for your help.

Be careful Accutane has been known to increase the amount of DHT produced in your body which can lead to some hair loss. If hair loss is in your genetics combining mag-10 and accutane may increase your chances of losing you hair earlier than your genetic makeup intended. Just my .02

I have to say that it is widely accepted in the medical community and amongst people that have used accutane that it is VERY harsh on the liver. To me, the temporary acne that MAY accompany androgen use can be delt with in better ways. Please be smart about accutane use - it is a very serious and powerful drug.

I would use Accutane and androgens at
different times.

Thanks for your response guys. But as usual, answers lead to questions. So I’d like to know if Tribex-500 and accutane should be avoided as well? I know Bill Roberts specified androgens, tribex doesnt fall under that category does it? Again, thanks in advance for your help.

Just bubbling up the Q in hopes of get a response concerning the tribex.

Tribex isn’t an androgen, but actually,
Accutane is nasty enough that I really
wouldn’t want to take ANYTHING that
affected the body significantly in any
way, other than as a nutrient or antioxidant, while using that drug.

That is, at the Accutane doses commonly
used, of 0.5 to 1.0 mg/kg/day (e.g.,
for a 176 lb man, 40-80 mg/day.

In fact however much lower doses can
be quite effective in clearing, though
not as effective in preventing later
relapse. As little as 0.1 mg/kg/day
can work well (a single 10 mg capsule
in the above example.)

At low doses such as 10 or 20 mg/day,
used for
personally (and this is just a personal
opinion) I’d be willing to use supplements
such as Tribex.

Thanks alot guys, I appreciate your responses :slight_smile:

i was on 80mg of accutane daily for 6 months a few years back and i probably would advise you not to take anything that could possibly aggravate the side effects. don’t worry about losing mass, accutane works so well that after you’re through you probably wont have to worry about acne ever again. i was on it before i started lifting weights, but i can remember that my bones would ache like crazy if i bent over in any way. good luck with your training.

I’m considering using Acutane in the near future. It sucks that I won’t be able to use Mag-10, but my question is how much will it effect my training? Would it be crazy to do the Growth/Surge, 2 a day type training and just take Surge? Thanks.